# SDR FDEA201604101181

- Difficulty date: April 10, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 70,008 hours, 23,000 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110179
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PRODUCTION SPLICE AT STATION 1460, FOUND STRINGER 28L CRACKED, STATION 1460 - 1480.  REMOVED DAMAGED SECTION OF STRINGER 28L IAW SRM 53-00-03-2R.  FABRICATED REPAIR PARTS, SPLICES FROM BAC 1498-236 PO 963FB -00085, DIMS 13.1" , 13.4", SHIMS   FROM 7075-T6.050 PO ST-00008673 DIMS 13.1X .825, STRINGER SECTIONS FROM PN 5317320 PO 963FB -00090 DIMS 11.2 & 15.86.  INSTALLED REPAIR PARTS IAW SRM 53-00-03-2R REPAIR 2 51-40-05-0G.  THIS IS A CATEGORY A REPAIR.
